Share this:
wigreenthumb
@wigreenthumb

Posts: 11
Joined: Jan 18, 2019

Side Effects of Metoprolol?

Posted by @wigreenthumb, Fri, Jan 18 8:56am

Just started this med for spiking blood pressure in evening. Has anyone experienced severe stomach pain from this, or insomnia? I take with food, and the pain started almost 18 hours later!

Liked by phoenix1647

REPLY

I take metoprolol with breakfast because I experienced sleep disturbances

Liked by wigreenthumb

Hello, I take metoprolol two times a day when I wake up and at bedtime. Started with 25mgs and now it is 50mgs. For about five years now. I do have sleep issues. Cannot seem to get enough sleep, however I am 81 years of age. But, I also take Cartia 100 mgs in the am and take Losarten 100mgs at night. This is for murmer and irregular heart beat for to fast a beat. It does pretty good for me. Hope this helps you. peach

Liked by wigreenthumb

@peach414144

Hello, I take metoprolol two times a day when I wake up and at bedtime. Started with 25mgs and now it is 50mgs. For about five years now. I do have sleep issues. Cannot seem to get enough sleep, however I am 81 years of age. But, I also take Cartia 100 mgs in the am and take Losarten 100mgs at night. This is for murmer and irregular heart beat for to fast a beat. It does pretty good for me. Hope this helps you. peach

Jump to this post

Thanks for your reply! My nerves, and/or meds, have been giving me insomnia for 1 1/2 months now, and it is hard to tell what the source of the problem is.

@rrowner2

I take metoprolol with breakfast because I experienced sleep disturbances

Jump to this post

Did you develop insomnia?

@wigreenthumb

Did you develop insomnia?

Jump to this post

No
I hope you get an answer from someone. My husband takes s betablocker and had no problem sleeping 😱

Liked by wigreenthumb

Metoprolol has brought back my gout

@dpframing

Metoprolol has brought back my gout

Jump to this post

It's good to have this site. Your post has me thinking. Perhaps this is one of the reasons why I am having such inflamation, redness, swelling and horrible pain etc. I have been on metoprolol for about four years now and this has started since then and has been increasing in all the symptoms. Must look into this and I thank you for your post. Peach.

Liked by wigreenthumb

Hopefully you can get this resolved soon take care

@peach414144

It's good to have this site. Your post has me thinking. Perhaps this is one of the reasons why I am having such inflamation, redness, swelling and horrible pain etc. I have been on metoprolol for about four years now and this has started since then and has been increasing in all the symptoms. Must look into this and I thank you for your post. Peach.

Jump to this post

@peach414144 Hi I,vebeen on Losartan for years never noticed any side effects

Liked by wigreenthumb

@dpframing

Metoprolol has brought back my gout

Jump to this post

I had gout once in 2007. Four months after starting Metaprolol in August of 2018, I experienced a severe bout with it again and now it won’t go away- it goes from foot to foot. This is after eating a very healthy diet that would not cause the gout. I’m sure the medication caused uric acid production in my case.

Liked by lioness

@dpframing

I had gout once in 2007. Four months after starting Metaprolol in August of 2018, I experienced a severe bout with it again and now it won’t go away- it goes from foot to foot. This is after eating a very healthy diet that would not cause the gout. I’m sure the medication caused uric acid production in my case.

Jump to this post

I had gout in one toe for a few years until I read an article that said at the first sign of it start drinking water immediately and since then that is what I do and that takes the first sign of a sharp pain in the big toes away

I also take it morning and night, no pain getting used to it now only thing is dreams every now and then, good luck.

Liked by wigreenthumb

i was told do not get off my metoprolol tarate 25 mg twice a day but getting alot of symptoms but doc will not take off of it.anyone no if its ok just to stop this medication cold turkey.her next opening is not for 1 or maybe 2-3 weeks.

specially the insonia also getting worse

i been taken metoprolol tarate 25 mg twice a day sence dec 3rd and still getting those side effects

Please login or register to post a reply.